# SDR SIMA20160823002

- Difficulty date: August 23, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 32,680 hours, 27,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK 2 VALVE CLOSED TWICE DURING CLIMBOUT.  TRANSFERED DISCREPANCY TO ITEM NR 3, THIS LOG PAGE.  R & R OUTLET DUCT AND SLEEVE IAW AMM-21-51-02.  OPS CHECK GOOD.
